# SDR DALA2022022301195

- Difficulty date: February 20, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 5,384 hours, 675 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3406 CREW REPORTS DOOR 3L HARD TO ARM / DISARM DOOR. CORRECTIVE ACTION: OPERATED 3L ARM / DISARM HANDLE REF A330 52-71. NO FAULTS NOTED. (8536145)
